# SDR SIMA200720105

- Difficulty date: May 22, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- Aircraft time: 15,956 hours, 14,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Corroded
- Location: Zone 100
- Part time: 15,926 hours, 11,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR SUPPORT AT FRAME 20 FOUND CORRODED.  REMOVED AND REPLACED FLOOR SUPPPORT IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
